# SDR SWIA200515636

- Difficulty date: October 1, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 9,471 hours, 8,301 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE WINDOW SHATTERED AT FL350.   REPLACED RT SIDE WINDOW IAW CRJ 200 MM 56-12-01.  OPERATIONAL CHECK GOOD, PN OFF NP139322-6, SN OFF 02058H9575.
